# SDR DALA2014100205369

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING ON STA Y= 1102 L28R .  AREA WAS REPAIRED IAW SRM 53-04, FIG 57.
